Sudrex Extra Strength Tablet

SUDREX® Extra Strength
For the relief of HEADACHE and FEVER, MUSCLE and JOINT PAIN IN INFLUENZA and COMMON COLD

 
COMPOSITION

Each Tablet contains:
PARACETAMOL 500mg
CAFFEINE 30mg
SUDREX Extra Strength is a non-narcotic analgesic. It is specially prepared to relieve HEADACHE and FEVER, MUSCLE and JOINT PAIN which are common in INFLUENZA and COMMON COLD.

SUDREX Extra Strength dissolved faster and relieves pain and headache faster, than others.

SUDREX Extra Strength whenever administered in its recommended dosage causes no stomach irritation.

 
PHARMACOLOGY

PARACETAMOL Is the right and beneficial choice for patients sensitive to Acetylsalicylic Acid. The analgesic and antipyretic effect of PARACETAMOL is comparable to that of Acetylsalicylic Acid. PARACETAMOL is advantageous in that it is better tolerated.

PARACETAMOL combats FEVER and relieves HEADACHE and PAINS in INFLUENZA and COMMQN COLD. CAFFEINE enhances the analgesic effect of PARACETAMOL. By its mild central nervous system stimulation, caffeine combats fatigue and elevates mood. For fast relief from Headache, Fever, Pains, Flu and Cold.

 


INDICATIONS

HEADACHE and FEVER, MUSCLE and JOINT PAIN in INFLUENZA and COMMON COLD and other pains.

 

CONTRA INDICATIONS

Patients with impaired liver or renal function, allergy to one of its components.

 
RECOMMENDED DOSAGE

ADULTS: 1 – 2 Tablets 3 or 4 times daily.

CHILDREN: 1/2 – 1 Tablets 3 or 4 times daily in accordance with age.
Or as prescribed by the physician.

 
ADVERSE REACTIONS

For a minority of patients, SUDREX Extra Strength can cause gastric irritation, palpitation of the heart and sleep disturbance.

 
PRECAUTIONS

Consult Physician when symptoms persist after 3-4 days of SUDREX EXtra Strength administration.

Overdose administration is discouraged unless otherwise prescribed by the physician.

STORE BELOW 30°C

 
PRESENTATION AND PACKING

Box of 2 blistersof l0 tablets

 
Marketed by

Orange Drugs Limited

66/68Town Planning way, Ilupeju, Lagos, Nigeria

 

Manufactured by

PT. Tempo Scan Pacific Tbk.

EJIP Plot 1G-H, Cikarang, Bekasi 17550 – Indonesia

 

Reg. No. DBE9522712310A1
NAFDAC Req. No. 04-1860